# SDR ASAA9710003

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT WERE FOUND TO BE INOPERATIVE AT ROW 14.  REPLACED RECEIVER AND LIGHTS OPERATED NORMALLY.  (M)
